Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Have soreness, pain, discomfort vagina, bright red blood, used vagistat. Also used monistat, for yeast infection. Worry?

I feel as though I had a yeast infection last week so I bought monistat1 and waited a couple days... It didnt seem to feel any better, maybe just a little so I ended up buying the generic vagistat 1 and using it last night... Today when I woke up and used the bathroom when I wiped there was bright red blood as if I started my period but I had my period about two weeks ago... There is a little soreness and very very faint pain and unfortableness. Should I be worried? Should I wait a couple days to see if the vagistat worked?
Asked On : Thu, 18 Apr 2013
Answers:  1 Views:  63
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Thanks for using HCM
As you have mentioned you have yeast like infection, you have. Applied a cream for fungal infection. For your problem there are two possibilities, one could be trichomonial infection or irritation effect to cream what you have applied, or secondary infection with bacteria.
You need to consult a gynaecologist for complete examination of lesions and further management.
Bacterial infection needs antibiotic treatment, and if its due to irritation, you may need antihistamine therapy.

Get well soon

Dr. Vidya
Answered: Thu, 27 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor